JournalszaaVol. 13, No. 4p. 749

Asymptotic Expansions for Regularization Methods of Linear Fully Implicit Differential-Algebraic Equations

  • Michael Hanke

    Humboldt-Universität zu Berlin, Germany
Asymptotic Expansions for Regularization Methods of Linear Fully Implicit Differential-Algebraic Equations cover
Download PDF

Abstract

Correction to the paper in Z. Anal. Anw. 13 (1994)3, 513 - 535. Caused by a regrettable error of the editors, in the above paper on p. 521 two figures were missing.

Cite this article

Michael Hanke, Asymptotic Expansions for Regularization Methods of Linear Fully Implicit Differential-Algebraic Equations. Z. Anal. Anwend. 13 (1994), no. 4, p. 749

DOI 10.4171/ZAA/479